# SDR AALA201712249002

- Difficulty date: December 20, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 56,882 hours, 21,270 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BIN FLOOR PANEL 131AF HAS DELAMINATION. REPLACED THE FLOOR PANEL 131AF IAW AMM 53-22-14.  AIRCRAFT WAS GROUNDED
